# SDR USAA920071131

- Difficulty date: November 7, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 47,826 hours, 19,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C1 CHECK, RIGHT WING OUTBOARD AFT FLAP DELAMINATED, WS 78.30 AND WS 223.40.  REPAIRED RIGHT WING OUTBOARD AFT FLAP, WS 78.30 AND WS 223.40 IAW USAIRWAYS EA 110229.
